MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; HUBER INFUSION SET,NO Y-SITE,20G X 0.75

MEDLINE INDUSTRIES LP; HUBER INFUSION SET,NO Y-SITE,20G X 0.75
Catalog Number HNX20075
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 10/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that " huber needle dislodgment from port site causing chemo extravasation".No additional information was provided.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Huber needle dislodgment from port site causing chemo extravasation.

Common Device Name
HUBER INFUSION SET,NO Y-SITE,20G X 0.75
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key20689298
Report Number1417592-2024-00962
Device Sequence Number20640481
Product Code PTI
UDI-Device Identifier30197344039764
UDI-Public30197344039764
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberHNX20075
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Initial Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown